# SDR AALA20100507TUL16

- Difficulty date: May 7, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N7544A
- Make and model: Doug DC-9-82
- Aircraft serial: 53026
- Aircraft time: 56,994 hours, 29,332 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TOP AND BOTTOM OF RIGHT CUSP ANGLE STATIONS 200 TO 218.  INSTALLED NEW CUSP ANGLE STATION 180 TO STATION 229 PER SRM 53-05-00 FIGURE 55.
